Volume 33, Number 2
Preview Issue Next Issue

Purchase

Hongfei Fu and Hongxing Rui

10.4208/jcm.1406-m4396

J. Comp. Math., 33 (2015), pp. 113-127.

Purchase PDF 2 48 Article preview

Purchase

Yan Liu, Weidong Shen, Baolin Tian, Shuanghu Wang, Song Jiang and Dekang Mao

10.4208/jcm.1408-m4411

J. Comp. Math., 33 (2015), pp. 128-145.

Purchase PDF 0 44 Article preview

Purchase

Jicheng Jin, Ning Wei and Hongmei Zhang

10.4208/jcm.1409-m4323

J. Comp. Math., 33 (2015), pp. 146-157.

Purchase PDF 0 43 Article preview

Purchase

Tianliang Hou and Yanping Chen

10.4208/jcm.1211-m4267

J. Comp. Math., 33 (2015), pp. 158-178.

Purchase PDF 0 46 Article preview

Purchase

Xiaowei Fang and Qin Ni

10.4208/jcm.1411-m4519

J. Comp. Math., 33 (2015), pp. 179-190.

Purchase PDF 0 43 Article preview

Purchase

C. Brennecke, A. Linke, C. Merdon and J. Schöberl

10.4208/jcm.1411-m4499

J. Comp. Math., 33 (2015), pp. 191-208.

Purchase PDF 0 45 Article preview

open access

John C. Urschel, Xiaozhe Hu, Jinchao Xu and Ludmil T. Zikatanov

10.4208/jcm.1412-m2014-0041

J. Comp. Math., 33 (2015), pp. 209-226.

[An open-access article; the PDF is free to any online user.]

Full Article 158 199 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80